Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the ipg implant site.Surgical intervention was undertaken on (b)(6) 2026, where the ipg was repositioned to a different location.Therapy was restored post operatively.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.